Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 281, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 20, 2024, 7:28 PM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2024, 7:28 PM MDT (01:28 UTC)
- Expired
- Aug 20, 2024, 8:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 9 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 377 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1927 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
980
WUUS55 KPUB 210128
SVRPUB
COC025-041-101-210200-
/O.NEW.KPUB.SV.W.0281.240821T0128Z-240821T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
728 PM MDT Tue Aug 20 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
Northwestern Crowley County in southeastern Colorado...
Northeastern Pueblo County in southeastern Colorado...
* Until 800 PM MDT.
* At 728 PM MDT, a severe thunderstorm was located 7 miles east of
Hanover, or 24 miles northeast of Pueblo Airport, moving southeast
at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Hanover and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3860 10405 3852 10405 3852 10391 3848 10383
3832 10404 3826 10427 3862 10447 3874 10429
TIME...MOT...LOC 0128Z 318DEG 29KT 3861 10429
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kam2 follow-up statements
128
WWUS55 KPUB 210144
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
744 PM MDT Tue Aug 20 2024
COC025-041-101-210200-
/O.CON.KPUB.SV.W.0281.000000T0000Z-240821T0200Z/
El Paso CO-Crowley CO-Pueblo CO-
744 PM MDT Tue Aug 20 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...
At 744 PM MDT, a severe thunderstorm was located 15 miles northeast
of Pueblo Depot, or 23 miles northeast of Pueblo Airport, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hanover and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3860 10405 3852 10405 3852 10391 3848 10383
3832 10404 3826 10427 3859 10445 3870 10422
TIME...MOT...LOC 0144Z 317DEG 32KT 3848 10414
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam050
WWUS55 KPUB 210158
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
758 PM MDT Tue Aug 20 2024
COC025-041-101-210208-
/O.EXP.KPUB.SV.W.0281.000000T0000Z-240821T0200Z/
El Paso CO-Crowley CO-Pueblo CO-
758 PM MDT Tue Aug 20 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES WILL EXPIRE AT
800 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3860 10405 3852 10405 3852 10391 3848 10383
3832 10404 3826 10427 3859 10445 3870 10422
TIME...MOT...LOC 0158Z 318DEG 29KT 3840 10405
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:19 PM MDT, 1 hour 9 minutes earlier. Its key messages:
- Another round of thunderstorms today, some strong to marginally severe across portions of the southeast plains. Localized flash flooding possible.
- Daily afternoon and early evening showers and storms are expected Wednesday night through Saturday.
Area forecast discussion, Aug 20, 6:19 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Pueblo CO 619 PM MDT Tue Aug 20 2024 .KEY MESSAGES... - Another round of thunderstorms today, some strong to marginally severe across portions of the southeast plains. Localized flash flooding possible. - Daily afternoon and early evening showers and storms are expected Wednesday night through Saturday. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 214 PM MDT Tue Aug 20 2024 Drier air is evident in WV pics across northern portions of the area behind yesterday's departing shortwave to the north. Monsoon plume still holding strong across southern sections with weak perturbations riding through the flow. Dew points remain high across the plains today with readings in the 50s to lower 60s while dew points have dried out into the 40s across El Paso to around 50 along the Raton Ridge. For the rest of this afternoon and tonight...active monsoon plume will generate thunderstorms and push them off into the adjacent lower elevations through the late afternoon and evening, with greatest coverage across southern areas where precipitable waters will remain high (120-140%). Dew points are progged to remain in the 40s along portions of the I-25 corridor, especially the Pikes Peak region today as lee troughing aides in mixing out some of the low level moisture. However southeasterly flow along the Arkansas River and Raton Ridge should keep an axis of higher dew points and CAPE in place across the southeast plains. HREF mean CAPE values of around 1000-2000 J/kg will be in place east of the I-25 corridor, with 500- 1000 J/kg along the I-25 corridor and points westward. High res models shift winds southeasterly towards 00z and tries to advect higher dew points back northward into the Palmer Divide triggering another round of thunderstorms across El Paso county this evening. All in all, it looks like another active day for thunderstorms (though less than yesterday out east) with best coverage across the mountains, valleys and southern I-25 corridor. Plains will start out capped, but with some southerly flow increasing this evening overtop the frontal boundary across southern sections of the area, can't rule out a convective cluster working its way southeastward from the Palmer Divide into the eastern plains overnight. NAMNest and HRRR runs continue to advertise this scenario. Available instability won't be as strong in the overnight hours and the axis of the stronger southerly low level flow appears to stay to the south and east, so confidence in storm coverage during the late evening hours east of the I-25 corridor is low. With deep layer shears 25-30 kts, a strong to severe storm or two still looks possible through the evening, with greatest likelihood south of the Arkansas River valley. Thunderstorm coverage ramps up for Wednesday as a disturbance embedded within the monsoon plume moves across southern CO in southwest flow aloft. Precipitable waters increase out west (up to 150% of normal). Increasing flow aloft nets around 30-35 kts of shear, with strongest values across northern and western sections of the area. Can't rule out a strong to marginally severe storm or two, though risks will likely transition more towards a heavy rain/flash flood threat for burn scars and urban areas. Another round of thunderstorms will push off the mountains into the adjacent plains in the afternoon, though dew points look slightly lower and storms are likely to be higher based which may keep things in the sub severe category. Some smaller hail, gusty outflow winds and heavy rainfall will be possible. -KT && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 214 PM MDT Tue Aug 20 2024 Wednesday Night - Saturday: For much of the long term period, a relatively consistent pattern will be in place as monsoon flow persist. A ridge of high pressure will be in place, and moisture will be streaming into the ridge and over the region. While no major forcing is expected, diurnal upsloping and modest orographic forcing, in combination with the moisture in place, will allow for daily afternoon rain showers and thunderstorms to blossom. The greatest coverage of showers and storms will be along the mountains, where any forcing will be greatest, and especially Wednesday, when a minor wave gets ingested into the western periphery of the high pressure. Gusty winds, heavy rain, and lightning are the anticipated hazards with any more organized thunderstorms. With that all said though, as instability wanes during the evening hours, any precipitation present will lessen in coverage. Looking at temperatures, the warmth continues over south central and southeastern Colorado. With the ridge sitting over the region, above seasonal temperatures are expected. Sunday - Monday: For the end of the weekend and start of next week, a pattern change is anticipated. A lifting trough will pass near/over south central and southeastern Colorado Sunday. This wave will flatten the ridge and scour out some of the moisture as drier air pushes in behind the wave. Then Monday, as the wave exits, messy flow will remain in place as the ridge tries to rebuild. With that all said, drier conditions are expected given the drier air advected over the region, even despite the heightened forcing from the wave. The exception to this will be isolated showers and weak storms along the mountains given some forcing and modest moisture still in place. Any precipitation present during the afternoon hours will dissipate during the evening hours as instability lessens. As for temperatures the warmth is expected to cotinue Sunday as downsloping winds prevail. Then Monday, a cool down is likely as cold front sags southward behind the exiting wave. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 550 PM MDT Tue Aug 20 2024 Scattered showers and storms over the higher terrain are expected to move east across the high mountain valleys, the I-25 Corridor and possibly across the far southeast Plains through the rest of the evening. These storms could bring gusty outflow winds and produce brief MVFR conditions in brief heavy rainfall at the terminals, with COS having the best chances of seeing storms. VFR conditions with partial clearing skies through the overnight hours, with another round of storms expected again Wednesday afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Aug 20, 11:01 AM MDT, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Tue Aug 20 2024 COZ058>089-093>099-211715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Tue Aug 20 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Thunderstorms will develop over the mountains around noon and spread eastward into the adjacent plains and valleys late this afternoon and evening. Although thunderstorm coverage will be less than yesterday, one or two strong to severe thunderstorms will be possible across the southeast mountains, adjacent plains, and the San Luis Valley. The main risk with thunderstorms will be hail up to the size of quarters, wind gusts up to 60 mph, lightning, and heavy rainfall capable of producing localized flash flooding. However, larger hail up to the size of half dollars and wind gusts up to 70 mph will be possible across southern portions of the southeast plains where greater low level moisture will remain in place. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous afternoon and evening thunderstorms will continue across the area Wednesday through Friday, with the greatest chance for storms over the mountains and lower chances over the far southeast plains near the Kansas border. The main hazards from storms each day will be heavy rainfall and potential flash flooding, along with lightning, small hail and gusty winds. Storms will decrease in coverage and intensity over the weekend into early next week, with most activity remaining over and near the mountains through the period. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/SIMCOE
In the hours before
Special weather statement, Aug 20, 6:52 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
652 PM MDT Tue Aug 20 2024
COZ086-093-210115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
652 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OTERO AND
SOUTHEASTERN PUEBLO COUNTIES THROUGH 715 PM MDT...
At 652 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles south of Avondale, or 23 miles south of Pueblo Airport, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3792 10452 3808 10447 3810 10399 3779 10402
TIME...MOT...LOC 0052Z 271DEG 18KT 3797 10434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Aug 20, 6:57 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
657 PM MDT Tue Aug 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM Rain 2 NNE Monument 39.13N 104.86W
08/20/2024 M0.53 Inch El Paso CO Trained Spotter
&&
mwSpecial weather statement, Aug 20, 7:00 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Tue Aug 20 2024
COZ076-077-081-083-210130-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
700 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES THROUGH 730 PM MDT...
At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Victor, or 29 miles southwest of Colorado Springs,
moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3861 10546 3869 10531 3865 10499 3841 10520
TIME...MOT...LOC 0100Z 298DEG 8KT 3862 10530
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Aug 20, 7:01 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
701 PM MDT Tue Aug 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 4 ESE Falcon 38.91N 104.56W
08/20/2024 M1.00 Inch El Paso CO Cocorahs
&&Special weather statement, Aug 20, 7:19 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
719 PM MDT Tue Aug 20 2024
COZ074-088-210145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
719 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 745 PM MDT...
At 719 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 12 miles west of Trinidad, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Raton Pass, Boncarbo,
Segundo, and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3704 10484 3734 10478 3733 10437 3699 10441
3699 10455
TIME...MOT...LOC 0119Z 277DEG 32KT 3718 10473
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 20, 7:20 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
720 PM MDT Tue Aug 20 2024
COZ086-089-093-210145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
720 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES THROUGH 745 PM
MDT...
At 720 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Fowler, or 22 miles southeast of Pueblo Airport,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fowler, Manzanola, and Olney Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3793 10426 3811 10434 3829 10395 3805 10381
TIME...MOT...LOC 0120Z 245DEG 20KT 3807 10419
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 30 min |
| Aug 20, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Aug 20, 6:36 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 20, 6:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 20, 7:00 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Aug 20, 7:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Aug 20, 7:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Aug 20, 7:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Aug 20, 7:53 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Aug 20, 7:58 PM MDT | Special Weather Statement | PUB | Crowley | 47 min |
| Aug 20, 9:00 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Aug 20, 9:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Aug 20, 10:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Aug 21, 12:46 PM MDT | Special Weather Statement | PUB | Saguache | 29 min |
| Aug 21, 1:15 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 45 min |
| Aug 21, 1:43 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Aug 21, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 36 min |
| Aug 21, 3:16 PM MDT | Special Weather Statement | PUB | Rio Grande | 44 min |
| Aug 21, 4:00 PM MDT | Special Weather Statement | PUB | Alamosa | 45 min |
| Aug 21, 4:43 PM MDT | Special Weather Statement | PUB | Alamosa | 47 min |
| Aug 21, 4:48 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Aug 21, 5:10 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Aug 21, 5:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.